# SDR CKSA99001

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45887
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Cracked
- Location: Lt Mlg Door Act
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

TOTAL LOSS OF HYDRAULIC PRESSURE WITH QUANTITY LOSS ON FLAP EXTENSION.  FLIGHT CREW DECLARED EMERGENCY, REQUESTED FIRE TRUCKS TO STAND BY FOR LANDING.  AIR BRAKE BOTTLE USED UPON LANDING.  FOUND HYDRAULIC PRESSURE DOWN LINE CRACKED AT LEFT GEAR DOOR ACTUATOR.  REPLACED HARD LINE, LEAK CHECK OK.  SERVICED AND BLED HYDRAULIC SYSTEM.  CHECKED ENGINE DRIVEN PUMPS AND CASE DRAIN FILTERS, FOUND OK.  CHECKED ENGINE DRIVEN PUMPS FOR OPERATION, FOUND PRESSURE NORMAL.  CYCLED ALL HYD POWERED FLIGHT CONTROLS AND FLAPS, OPERATIONS ALL NORMAL.  AUX PUMP, SPOILER PUMP AND RUDDER PUMP ALSO OPERATE NORMALLY.  A/C OK FOR SERVICE.
